# SDR IXXA20230516001

- Difficulty date: May 16, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 65,837 hours, 25,721 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tee Angle
- Part number: 146N874910
- Condition: Cracked
- Location: Zone 100
- Part time: 65,837 hours, 25,721 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CRACK AT STA.1640 FUSELAGE  FRAME WEB FASTENER COMMON TO THE S-14R INTERCOSTAL "TEE" CLIP.
